# SDR AUS20031286

- Difficulty date: December 22, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Clamp
- Part number: S230SST
- Condition: Wrong Part
- Location: Anti Ice Valve
- Part time: 16,544 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE ANTI-ICE VALVE PIPE PN 1159P41706-7 WORN AND BROKEN BY CLAMP. CLAMP WAS INCORRECT PART PN  S230SST (CORRECT CLAMP PN GC500BV04CTN). THE TEFLON SLEEVE ON THE CLAMP HAD WORN AWAY RESULTING IN METAL TO METAL CONTACT BETWEEN THE CLAMP AND PIPE WHICH WAS CHAFED TO THE POINT OF FAILURE. UNAPPROVED PART.  PERSONNEL/MAINTENANCE ERROR.
